RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gaposhkin, Vladimir Fedorovich

Statistics Math-Net.Ru
Total publications: 81
Scientific articles: 80

Number of views:
This page:1045
Abstract pages:10740
Full texts:4023
References:624
E-mail:

http://www.mathnet.ru/eng/person18581
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202472

Publications in Math-Net.Ru
2011
1. V. F. Gaposhkin, Yu. S. Semenov, “An Example Related to the Sidon Property for $m$-Dependent Systems”, Mat. Zametki, 89:3 (2011),  350–354  mathnet  mathscinet; Math. Notes, 89:3 (2011), 336–339  isi  scopus
2010
2. V. F. Gaposhkin, “On convergence estimates in strengthen law of large numbers for stationary sequences”, Teor. Veroyatnost. i Primenen., 55:4 (2010),  772–782  mathnet  mathscinet; Theory Probab. Appl., 55:4 (2011), 699–709  isi  scopus
2009
3. V. F. Gaposhkin, “On Independent and Stationary Subsystems of the Walsh System and Periodic Multiplicative Systems”, Mat. Zametki, 85:3 (2009),  342–350  mathnet  mathscinet  zmath  elib; Math. Notes, 85:3 (2009), 340–347  isi  scopus
2008
4. V. F. Gaposhkin, “Exact Estimates of the Metric Entropy of the Averages for Some Classes of Stationary Sequences”, Teor. Veroyatnost. i Primenen., 53:1 (2008),  16–39  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:1 (2009), 37–58  isi  elib  scopus
2006
5. V. F. Gaposhkin, “Precise estimates of the metric entropy for the set of arithmetic averages of quasi-stationary processes”, Teor. Veroyatnost. i Primenen., 51:4 (2006),  785–793  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:4 (2007), 695–704  isi  scopus
2005
6. V. F. Gaposhkin, “Estimates of the Entropy of the Set of Means for Some Classes of Stationary and Quasistationary Sequences”, Mat. Zametki, 78:1 (2005),  52–58  mathnet  mathscinet  zmath  elib; Math. Notes, 78:1 (2005), 47–52  isi  elib  scopus
2001
7. V. F. Gaposhkin, “Some Examples of the Problem of $\varepsilon$-Deviatations for Stationary Sequences”, Teor. Veroyatnost. i Primenen., 46:2 (2001),  370–375  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:2 (2002), 341–346  isi
2000
8. V. F. Gaposhkin, “On the maximal quadratic function for power-bounded operators in $L^p$”, Mat. Zametki, 67:6 (2000),  950–953  mathnet  mathscinet  zmath; Math. Notes, 67:6 (2000), 802–805  isi
1999
9. V. F. Gaposhkin, “On the integrability of a maximal square function in ergodic theory”, Teor. Veroyatnost. i Primenen., 44:2 (1999),  432–440  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:2 (2000), 386–394  isi
1998
10. V. F. Gaposhkin, “Decrease rate of the probabilities of $\varepsilon$-deviations for the means of stationary processes”, Mat. Zametki, 64:3 (1998),  366–372  mathnet  mathscinet  zmath  elib; Math. Notes, 64:3 (1998), 316–321  isi
1997
11. V. F. Gaposhkin, “On almost everywhere convergence of the Riesz averages of homogeneous random fields”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  461–472  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 405–415  isi
1996
12. V. F. Gaposhkin, “Spectral criteria for existence of generalized ergodic transforms”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  251–271  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:2 (1997), 247–264  isi
1995
13. V. F. Gaposhkin, “Summability of stationary sequences by Riesz methods”, Mat. Zametki, 57:5 (1995),  653–662  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 450–456  isi
1994
14. V. F. Gaposhkin, “On the strong law of large numbers for blockwise independent and blockwise orthogonal random variables”, Teor. Veroyatnost. i Primenen., 39:4 (1994),  804–812  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:4 (1994), 677–684  isi
1993
15. V. F. Gaposhkin, “On $(C,\alpha)$-summability almost everywhere of certain sequences”, Mat. Zametki, 53:6 (1993),  22–32  mathnet  mathscinet  zmath  elib; Math. Notes, 53:6 (1993), 576–583  isi
1991
16. V. F. Gaposhkin, “Estimates for moments of integrals of $\rho$-mixing fields”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  262–273  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 249–260  isi
1990
17. V. F. Gaposhkin, “Series of block-orthogonal and block-independent systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 5,  12–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:5 (1990), 13–20
1989
18. V. F. Gaposhkin, “Estimation of the moments of weighted sums for mixing processes”, Mat. Zametki, 46:2 (1989),  42–50  mathnet  mathscinet  zmath; Math. Notes, 46:2 (1989), 603–609  isi
1988
19. V. F. Gaposhkin, “The law of large numbers for linear autoregression processes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 4,  12–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:4 (1988), 14–26
20. V. F. Gaposhkin, “Moment estimates for integrals of $\rho$-mixing random fields”, Uspekhi Mat. Nauk, 43:5(263) (1988),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 223–224  isi
21. V. F. Gaposhkin, “Connection of the Discrete Time Ergodic Stationary Process with the Quantizied Process”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  401–405  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 377–381  isi
22. V. F. Gaposhkin, “On Summation of Sequences of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  68–82  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 62–74  isi
1987
23. V. F. Gaposhkin, “The law of large numbers for moving averages of independent random variables”, Mat. Zametki, 42:1 (1987),  124–131  mathnet  mathscinet  zmath; Math. Notes, 42:1 (1987), 579–583  isi
24. V. F. Gaposhkin, “On a Summation Almost Everywhere of Stationary Sequences”, Teor. Veroyatnost. i Primenen., 32:1 (1987),  137–142  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:1 (1987), 128–131  isi
1986
25. V. F. Gaposhkin, “The Sidon property for $m$-dependent systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  8–11  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 9–13
1985
26. V. F. Gapoškin, “A remark on strong consistency of LS estimates when the errors of observations are weakly correlated”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  160–163  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 177–181  isi
1984
27. V. F. Gaposhkin, “An ergodic theorem for functions of normal operators”, Funktsional. Anal. i Prilozhen., 18:1 (1984),  1–6  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:1 (1984), 1–5  isi
28. V. F. Gaposhkin, “Tauberian ergodic theorem for normal contraction operators”, Mat. Zametki, 35:3 (1984),  397–404  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 208–212  isi
1981
29. V. F. Gaposhkin, “Individual ergodic theorem for normal operators in $L_2$”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  18–22  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 14–18  isi
30. V. F. Gaposhkin, “On zeros of trigonometric series with monotone coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 9,  13–15  mathnet  mathscinet  zmath
31. V. F. Gaposhkin, “A multi-parametric strong law of large numbers for homogeneous random fields”, Uspekhi Mat. Nauk, 36:6(222) (1981),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 181–182  isi
32. V. F. Gapoškin, “On the rate of convergence in the strong law of large numbers for stationary processes”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  720–733  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 706–720  isi
1980
33. V. F. Gaposhkin, “The local ergodic theorem for groups of unitary operators and second order stationary processes”, Mat. Sb. (N.S.), 111(153):2 (1980),  249–265  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:2 (1981), 227–242  isi
34. V. F. Gapoškin, “Almost surely convegrence of the estimates of the spectral density of a stationary process”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  172–178  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:1 (1980), 169–176  isi
1979
35. V. F. Gaposhkin, “Strong consistency of estimates of the trend of a time series”, Mat. Zametki, 26:4 (1979),  643–652  mathnet  mathscinet  zmath; Math. Notes, 26:4 (1979), 812–818  isi
1977
36. V. F. Gaposhkin, “A theorem on the convergence almost everywhere of a sequence of measurable functions, and its applications to sequences of stochastic integrals”, Mat. Sb. (N.S.), 104(146):1(9) (1977),  3–21  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:1 (1977), 1–17  isi
37. V. F. Gapoškin, “Criteria of the strong law of large numbers for some classes of stationary processes and homogeneous random fields”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  295–319  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 286–310
1976
38. V. F. Gaposhkin, “Necessary convergence conditions for series $\sum a_nS_n$ in the case of identically distributed independent random quantities”, Mat. Zametki, 20:4 (1976),  529–536  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 852–857
39. V. F. Gaposhkin, “Exact estimates of the rate of convergence in the strong law of large numbers for classes of stationary (in the wide sense) sequences and processes”, Uspekhi Mat. Nauk, 31:5(191) (1976),  233–234  mathnet  mathscinet  zmath
1975
40. V. F. Gaposhkin, “Criteria for the strong law of large numbers for classes of stationary processes and homogeneous random fields”, Dokl. Akad. Nauk SSSR, 223:5 (1975),  1044–1047  mathnet  mathscinet  zmath
41. V. F. Gaposhkin, “Convergence of series connected with stationary sequences”, Izv. Akad. Nauk SSSR Ser. Mat., 39:6 (1975),  1366–1392  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:6 (1975), 1297–1321
1974
42. V. F. Gaposhkin, “A uniqueness theorem for multiple Lacunary trigonometric series”, Mat. Zametki, 16:6 (1974),  865–870  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1112–1115
43. V. F. Gaposhkin, “The haar system as an unconditional basis in $L_p[0, 1]$”, Mat. Zametki, 15:2 (1974),  191–196  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 108–111
44. V. F. Gaposhkin, “Series that are connected with stationary sequences”, Uspekhi Mat. Nauk, 29:3(177) (1974),  191–192  mathnet  mathscinet  zmath
45. V. F. Gaposhkin, T. P. Krasulina, “On the law of the iterated logarithm for stochastic approximation processes”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  879–886  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:4 (1975), 844–850
1973
46. V. F. Gaposhkin, “On the Strong Law of Large Numbers for Second Order Stationary Processes and Sequences”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  388–392  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 372–375
1972
47. V. F. Gaposhkin, “On the convergence of series of weakly multiplicative systems of functions”, Mat. Sb. (N.S.), 89(131):3(11) (1972),  355–365  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:3 (1972), 361–372
48. V. F. Gaposhkin, “Convergence and limit theorems for subsequences of random variables”, Teor. Veroyatnost. i Primenen., 17:3 (1972),  401–423  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:3 (1973), 378–400
1970
49. V. F. Gaposhkin, “The order of approximation by partial sums of lacunary series in Banach spaces”, Mat. Zametki, 8:5 (1970),  575–582  mathnet  mathscinet  zmath; Math. Notes, 8:5 (1970), 792–796
50. V. F. Gaposhkin, “On the central limit theorem for some weakly dependent sequences”, Teor. Veroyatnost. i Primenen., 15:4 (1970),  666–684  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:4 (1970), 649–666
1969
51. V. F. Gaposhkin, “A central limit theorem for strongly multiplicative systems of functions”, Mat. Zametki, 6:4 (1969),  443–450  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 720–724
52. V. F. Gaposhkin, “Subsystems of periodic multiplicative systems of functions”, Uspekhi Mat. Nauk, 24:4(148) (1969),  191–192  mathnet  mathscinet  zmath
53. V. F. Gaposhkin, “On the law of iterated logarithm for shtrongly multiplicative systems”, Teor. Veroyatnost. i Primenen., 14:3 (1969),  511–516  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:3 (1969), 493–496
1968
54. V. F. Gaposhkin, “Convergence and divergence systems”, Mat. Zametki, 4:3 (1968),  253–260  mathnet  mathscinet  zmath; Math. Notes, 4:3 (1968), 645–649
55. V. F. Gaposhkin, “On the speed of convergence to the Gaussian law of weighted sums of gap series”, Teor. Veroyatnost. i Primenen., 13:3 (1968),  445–461  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:3 (1968), 421–437
1967
56. V. F. Gaposhkin, “Existence of absolute bases in orlicz spaces”, Funktsional. Anal. i Prilozhen., 1:4 (1967),  26–32  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:4 (1967), 278–284
57. V. F. Gaposhkin, “Absolute convergence of lacunary series”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967),  1271–1288  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:6 (1967), 1217–1234
58. V. F. Gaposhkin, “On asymptotically best lacunary systems”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1011–1026  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 967–982
59. V. F. Gaposhkin, “Observation on a work of P. Révész on multiplicative systems of functions”, Mat. Zametki, 1:6 (1967),  653–656  mathnet  mathscinet  zmath; Math. Notes, 1:6 (1967), 433–435
60. V. F. Gaposhkin, “Unconditional bases in Orlicz spaces”, Uspekhi Mat. Nauk, 22:2(134) (1967),  113–114  mathnet  mathscinet
61. V. F. Gaposhkin, “Systems of the form $\{\varphi_k(n_k{x})\}$ equivalent to systems of independent functions”, Uspekhi Mat. Nauk, 22:1(133) (1967),  184–185  mathnet  mathscinet
62. V. F. Gaposhkin, “A system of convergence”, Mat. Sb. (N.S.), 74(116):1 (1967),  93–99  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:1 (1967), 85–90
1966
63. V. F. Gaposhkin, “Lacunary series and independent functions”, Uspekhi Mat. Nauk, 21:6(132) (1966),  3–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:6 (1966), 1–82
64. V. F. Gaposhkin, “Almost independent subsystems of system $\{\varphi(nx)\}$”, Uspekhi Mat. Nauk, 21:3(129) (1966),  233–235  mathnet
65. V. F. Gaposhkin, “Sequences of functions and the central limit theorem”, Mat. Sb. (N.S.), 70(112):2 (1966),  145–171  mathnet  mathscinet  zmath
66. V. F. Gaposhkin, “On series relative to the system $\{\varphi(nx)\}$”, Mat. Sb. (N.S.), 69(111):3 (1966),  328–353  mathnet  mathscinet  zmath
1965
67. V. F. Gaposhkin, “Weyl multipliers for Fourier series of characteristic functions”, Uspekhi Mat. Nauk, 20:4(124) (1965),  142–147  mathnet  mathscinet  zmath
68. V. F. Gaposhkin, “Probability properties of subsequences of functions”, Uspekhi Mat. Nauk, 20:3(123) (1965),  241–243  mathnet
69. V. F. Gaposhkin, “The law of iterated logarithm for Cesaro's and Abel's methods of summation”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  449–459  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 411–420
1964
70. V. F. Gaposhkin, “On the convergence of orthogonal series”, Dokl. Akad. Nauk SSSR, 159:2 (1964),  243–246  mathnet  mathscinet  zmath
71. V. F. Gaposhkin, “Critical points of functionals in Banach spaces”, Mat. Sb. (N.S.), 64(106):4 (1964),  589–617  mathnet  mathscinet  zmath
72. V. F. Gaposhkin, “A localization principle and systems of the form $\{\varphi(nx)\}$”, Mat. Sb. (N.S.), 63(105):3 (1964),  459–488  mathnet  mathscinet  zmath
1963
73. V. F. Gaposhkin, “Локальные и нелокальные свойства систем вида $\{\varphi(nx)\}$”, Uspekhi Mat. Nauk, 18:1(109) (1963),  208  mathnet
74. V. F. Gaposhkin, M. I. Kadets, “Operator bases in Banach spaces”, Mat. Sb. (N.S.), 61(103):1 (1963),  3–12  mathnet  mathscinet  zmath
1962
75. V. F. Gaposhkin, “On the critical-point principle in Banach spaces”, Dokl. Akad. Nauk SSSR, 145:4 (1962),  716–719  mathnet  mathscinet  zmath
76. V. F. Gaposhkin, “The localization principle and $\{\varphi(nx)\}$ systems”, Dokl. Akad. Nauk SSSR, 144:1 (1962),  17–18  mathnet  mathscinet  zmath
1960
77. V. F. Gaposhkin, “Systems of the form $\{\varphi(nx)\}$ close to trigonometric systems”, Mat. Sb. (N.S.), 51(93):2 (1960),  239–252  mathnet  mathscinet  zmath
1959
78. V. F. Gaposhkin, “On a property of unconditional bases in $L^p$ space”, Uspekhi Mat. Nauk, 14:4(88) (1959),  143–148  mathnet  mathscinet  zmath
1958
79. V. F. Gaposhkin, “On unconditional bases in $L^p$ ($p>1$) spaces”, Uspekhi Mat. Nauk, 13:4(82) (1958),  179–184  mathnet  mathscinet  zmath
80. V. F. Gaposhkin, “A generalization of the theorem of M. Riesz on conjugate functions”, Mat. Sb. (N.S.), 46(88):3 (1958),  359–372  mathnet  mathscinet  zmath

1976
81. V. F. Gapoškin, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  460  mathnet; Theory Probab. Appl., 21:2 (1977), 446

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019